# SDR UIEA2021100402184

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Unsecure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU LOW OIL QTY STATUS MSG ( AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60 ) TRANSFERRED TO MDDR 154385 IAW MEL 49-11-01A, CAT 'C' .LP 1372392: FOUND APU OIL CAP NOT SECURED, SERVICED APU OIL TO FULL @ APU HOURS: 2616.5 AND RESECURED APU OIL CAP IAW AMM 12-13-04, ALSO CLEANED APU AREA IAW AMM 25-00-00, PERFORMED OPS CHECK OF APU IAW AMM 49-11-00. OPS CHECK GOOD. NO LEAKS NOTED. THIS CLEARS MDDR 154385.
